# SDR DALA2017022301489

- Difficulty date: February 22, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 74,102 hours, 56,591 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Worn
- Location: Bs 1309
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN TITANIUM DOUBLER AT BS 1309 BETWEEN LONGERONS 18 & 23L.  THE  DOUBLER WAS REPLACED IAW  ETI-88-17-067 R4 AND ER/A 554160-14 REV ORIGINAL.
